# SDR REXA2013040100609

- Difficulty date: April 1, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 10,581 hours, 7,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING DAMAGE AT AT FS 571 S-10R AND  AT FS 603 S-10R BEYOND MAXIMUM BLENDOUT LIMITS.  CUTOUT TO 1.115" AND 0.6355" RESPECTIVELY.  REPAIRED IAW EA CRJ953-01455 AND CORRESPONDING DER SIGNED 8110-3.
